Alert archive / Washington / Winter Storm Warnings in 2015

Winter Storm Warning 8, NWS Seattle, WA

December 4, 2015

NWS Seattle, WA issued this winter storm warning at Dec 4, 2015, 10:06 PM PST. It took effect at Dec 5, 2015, 7:00 AM PST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2015, 10:06 PM PST (06:06 UTC)
In effect from
Dec 5, 2015, 7:00 AM PST
Expired
Dec 6, 2015, 12:00 PM PST
In force
29 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WWUS46 KSEW 050606
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1006 PM PST FRI DEC 4 2015

WAZ567>569-051415-
/O.UPG.KSEW.WS.A.0008.151205T1500Z-151206T2000Z/
/O.NEW.KSEW.WS.W.0008.151205T1500Z-151206T2000Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
1006 PM PST FRI DEC 4 2015

...WINTER STORM WARNING IN EFFECT FROM 7 AM SATURDAY TO NOON PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING WHICH IS IN EFFECT FROM 7 AM SATURDAY TO NOON PST SUNDAY.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* ACCUMULATIONS...ONE TO TWO FEET OF NEW SNOW AT HIGHER ELEVATION 
  LOCATIONS SUCH AS MT BAKER AND MT RAINIER. LOWER ELEVATIONS MAY 
  RECEIVE FROM 2 TO 10 INCHES OF NEW SNOW. 

* SOME AFFECTED LOCATIONS...MT BAKER AND MT RAINIER.

* TIMING...THE SNOW WILL BEGIN TO FALL SATURDAY MORNING WITH THE
  HEAVIEST PERIODS BEING SATURDAY AFTERNOON AND NIGHT.

* SNOW LEVEL...RANGE FROM NEAR 3000 FEET IN THE NORTH CASCADES TO 
  5500 FEET IN THE SOUTH CENTRAL CASCADES. EASTERLY FLOW THROUGH 
  THE PASSES WILL TEND TO KEEP THE PRECIPITATION MAINLY AS SNOW 
  THERE AS WELL. 

* MAIN IMPACT...SNOWFALL WILL CREATE WINTER WEATHER DRIVING 
  CONDITIONS. IF YOU ARE IN OR TRAVELING THROUGH THE CASCADES...BE 
  PREPARED FOR WINTER WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW
THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
5 follow-up statements
330 
WWUS46 KSEW 051255
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
455 AM PST SAT DEC 5 2015

WAZ567>569-060000-
/O.CON.KSEW.WS.W.0008.151205T1500Z-151206T2000Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
455 AM PST SAT DEC 5 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* ACCUMULATIONS...ONE TO TWO FEET OF NEW SNOW AT HIGHER ELEVATION
  LOCATIONS SUCH AS MOUNT BAKER HIGHWAY AND PARADISE AT MOUNT
  RAINIER. LOWER ELEVATIONS MAY RECEIVE FROM 2 TO 10 INCHES OF NEW
  SNOW.

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY AND PARADISE AT
  MOUNT RAINIER.

* TIMING...THE SNOW WILL BEGIN THIS MORNING WITH THE HEAVIEST
  SNOWFALL OCCURRING THIS AFTERNOON AND TONIGHT.

* SNOW LEVEL...RANGE FROM NEAR 3000 FEET IN THE NORTH CASCADES TO 
  5500 FEET IN THE SOUTH CENTRAL CASCADES. EASTERLY FLOW THROUGH 
  THE PASSES WILL TEND TO KEEP THE PRECIPITATION MAINLY AS SNOW 
  THERE AS WELL. 

* MAIN IMPACT...SNOWFALL WILL CREATE HAZARDOUS DRIVING CONDITIONS.
  IF YOU ARE IN OR TRAVELING IN THE CASCADES...BE PREPARED FOR
  WINTER WEATHER CONDITIONS AND TRAVEL DELAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$
990 
WWUS46 KSEW 052330
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
330 PM PST SAT DEC 5 2015

WAZ567>569-060730-
/O.CON.KSEW.WS.W.0008.000000T0000Z-151206T2000Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
330 PM PST SAT DEC 5 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* ACCUMULATIONS...ONE TO TWO FEET OF NEW SNOW AT HIGHER ELEVATION 
  LOCATIONS SUCH AS MOUNT BAKER HIGHWAY AND PARADISE AT MOUNT 
  RAINIER. LOWER ELEVATIONS MAY RECEIVE FROM 2 TO 10 INCHES OF NEW 
  SNOW. 

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY AND PARADISE AT 
  MOUNT RAINIER. 

* TIMING...HEAVIEST SNOWFALL WILL CONTINUE THIS AFTERNOON AND
  TONIGHT.

* SNOW LEVEL...RANGE FROM NEAR 3000 FEET IN THE NORTH CASCADES TO 
  5500 FEET IN THE SOUTH CENTRAL CASCADES. EASTERLY FLOW THROUGH 
  THE PASSES WILL TEND TO KEEP THE PRECIPITATION MAINLY AS SNOW 
  THERE AS WELL. 

* MAIN IMPACT...SNOWFALL WILL CREATE HAZARDOUS DRIVING CONDITIONS. 
  IF YOU ARE IN OR TRAVELING IN THE CASCADES...BE PREPARED FOR 
  WINTER WEATHER CONDITIONS AND TRAVEL DELAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$
817 
WWUS46 KSEW 060616
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1016 PM PST SAT DEC 5 2015

WAZ567>569-061430-
/O.CON.KSEW.WS.W.0008.000000T0000Z-151206T2000Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
1016 PM PST SAT DEC 5 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* ACCUMULATIONS...ONE TO TWO FEET OF NEW SNOW BY MIDDAY SUNDAY.

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY...PARADISE AT
  MOUNT RAINIER...SNOQUALMIE AND STEVENS PASS.

* TIMING...HEAVIEST SNOWFALL WILL CONTINUE TONIGHT.

* SNOW LEVEL...RANGE FROM NEAR 3000 FEET IN THE NORTH CASCADES TO 
  5500 FEET IN THE SOUTH CENTRAL CASCADES. EASTERLY FLOW THROUGH 
  THE PASSES WILL TEND TO KEEP THE PRECIPITATION MAINLY AS SNOW 
  THERE AS WELL. 

* MAIN IMPACT...SNOWFALL WILL CREATE HAZARDOUS DRIVING CONDITIONS. 
  IF YOU ARE IN OR TRAVELING IN THE CASCADES...BE PREPARED FOR 
  WINTER WEATHER CONDITIONS AND TRAVEL DELAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$
860 
WWUS46 KSEW 061212
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
412 AM PST SUN DEC 6 2015

WAZ567>569-062000-
/O.CON.KSEW.WS.W.0008.000000T0000Z-151206T2000Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
412 AM PST SUN DEC 6 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* ACCUMULATIONS...UP TO A FOOT AND A HALF OF SNOW HAS FALLEN IN
  THE CASCADES SINCE NOON SATURDAY. ANOTHER 3 TO 8 INCHES IS
  LIKELY THIS MORNING AS A FRONT MOVES THROUGH THE AREA.

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY...PARADISE AT MOUNT 
  RAINIER...SNOQUALMIE AND STEVENS PASS. 

* TIMING...HEAVY SNOW WILL CONTINUE AT TIMES THIS MORNING...THEN
  DECREASE TO SHOWERS THIS AFTERNOON.

* SNOW LEVEL...GENERALLY 4000 TO 5000 FEET...ALTHOUGH SNOQUALMIE
  PASS AT AN ELEVATION OF 3000 FEET WAS STILL 32 DEGREES AND
  SNOWING AT 3 AM.

* MAIN IMPACT...SNOWFALL WILL CREATE HAZARDOUS DRIVING CONDITIONS. 
  IF YOU ARE IN OR TRAVELING IN THE CASCADES...BE PREPARED FOR 
  WINTER WEATHER CONDITIONS AND TRAVEL DELAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$
893 
WWUS46 KSEW 061955
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1155 AM PST SUN DEC 6 2015

WAZ567>569-062100-
/O.EXP.KSEW.WS.W.0008.000000T0000Z-151206T2000Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
1155 AM PST SUN DEC 6 2015

...WINTER STORM WARNING WILL EXPIRE AT NOON PST TODAY...

THE WINTER STORM WARNING FOR THE NORTH AND CENTRAL CASCADES HAS
ENDED. SNOW SHOWERS WILL LINGER THIS AFTERNOON WITH LIGHT
ACCUMULATING AMOUNTS.

$$

WWW.WEATHER.GOV/SEATTLE/

BUEHNER

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Dec 4, 10:00 PM PST, 6 minutes earlier.

Area forecast discussion, Dec 4, 10:00 PM PST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
1000 PM PST FRI DEC 4 2015

.SYNOPSIS...A PARADE OF PACIFIC WEATHER SYSTEMS ARE LINED UP ACROSS
THE NORTHERN PACIFIC POSED TO MOVE ONSHORE. THE FIRST SYSTEM WILL
ARRIVE SATURDAY WITH MORE RAIN AND BLUSTERY CONDITIONS. THE NEXT ONE
IS EXPECTED TO SPREAD MORE RAIN AND WIND ONSHORE SUNDAY NIGHT INTO
MONDAY WITH THE FOLLOWING SYSTEM MOVING ONSHORE TUESDAY. A MORE
SHOWERY WEATHER PATTERN IS ANTICIPATED FOR LATER NEXT WEEK.

&&

.SHORT TERM...SATELLITE IMAGERY SHOWS CLOUD COVER AHEAD OF THE
NEXT FRONTAL SYSTEM HAS ALREADY MOVED OVER WESTERN WASHINGTON THIS
EVENING. DOPPLER RADAR SHOWS A FEW LINGERING SHOWERS OVER THE AREA
THIS EVENING MAINLY ALONG THE COAST AND OVER THE NORTHWEST INTERIOR.
TEMPERATURES AT 9 PM WERE IN THE UPPER 30S AND 40S.

NOT MUCH CHANGE IN THE 00Z MODEL RUNS. A LITTLE BIT OF TIMING
DIFFERENCES WITH THE ONSET OF THE RAIN OVER THE AREA ON SATURDAY
BETWEEN THE GFS AND NAM WITH THE GFS SLIGHTLY FASTER. GIVEN THE
CURRENT SATELLITE IMAGERY WILL GO WITH THE FASTER TIMING OF THE
GFS.THIS BRINGS RAIN INTO THE INTERIOR IN THE 12Z-15Z TIMEFRAME
SATURDAY MORNING. WITH THE CLOUD COVER OVER THE AREA
TEMPERATURES OVERNIGHT WILL NOT DROP MUCH FROM THE CURRENT READINGS.

FRONT STALLING OVER WESTERN WASHINGTON ON SATURDAY WITH THE PARENT
LOW ASSOCIATED WITH THE FRONT SPINNING OFF TO THE NORTHWEST IN THE
GULF OF ALASKA AND A WAVE DEVELOPING ALONG THE FRONT TO THE SOUTH OF
THE AREA. EXPECT RAIN ALL DAY ACROSS THE AREA WITH HIGHS NEAR 50.
EVEN WITH THE PARENT LOW MOVING AWAY SURFACE GRADIENTS ASSOCIATED
WITH THE FRONT STILL STRONG ENOUGH FOR WIND ADVISORY CATEGORY WINDS
ALONG THE COAST...NORTH INTERIOR...AND PUGET SOUND FOOTHILLS DUE TO
EASTERLY WINDS. IN ADDITION TO THE WIND ADVISORY SNOW LEVELS WILL BE
LOW ENOUGH WITH THE ONSET OF THE PRECIPITATION FOR SNOW IN THE
MOUNTAINS. THE FREE AIR SNOW LEVELS WILL BE SLIGHTLY ABOVE
SNOQUALMIE PASS BUT THE EASTERLY GRADIENTS WILL KEEP TEMPERATURES IN
THE PASS BELOW FREEZING. WILL UPGRADE THE WINTER STORM WATCH TO A
WARNING FOR SATURDAY MORNING THROUGH SUNDAY MORNING. THE BEST
CHANCES FOR THE HIGHER SNOW ACCUMULATIONS WILL BE IN THE NORTH
CASCADES.

FRONT REMAINING HUNG UP OVER WESTERN WASHINGTON SATURDAY NIGHT
BEFORE MOVING THROUGH EARLY SUNDAY CHANGING THE STEADY PRECIPITATION
TO A MORE SHOWERY TYPE. WINDS WILL EASE SATURDAY NIGHT AS THE
GRADIENTS RELAX AND THE FRONT WEAKENS.

RAIN OUT AHEAD OF THE NEXT FRONTAL SYSTEM...BEING PUSHED ALONG BY A
STRONG 140-160 KNOT JET IN THE EASTERN PACIFIC...ARRIVING SUNDAY
NIGHT. WINDS WILL AGAIN PICK UP ALONG THE COAST AND OVER THE NORTH
INTERIOR AND PERHAPS INTO THE CASCADE FOOTHILLS. FELTON

.LONG TERM...PREVIOUS DISCUSSION FOLLOWS. THE GUIDANCE CONTINUES TO
SHOW AN ACTIVE WEATHER PATTERN INTO MID WEEK BEFORE THE JETSTREAM
BEGINS TO SAG SOUTH LEAVING WESTERN WASHINGTON ON THE COOLER MORE
UNSETTLED SHOWERY SIDE FOR THE REST OF THE WEEK. YET SPECIFIC TIMING
AND DETAILS REMAIN IN QUESTION. YET THE WET AND BLUSTERY PATTERN
SHOULD CONTINUE TUESDAY INTO WEDNESDAY. THEN SHOWERY WEATHER WITH
SNOW LEVELS FALLING TO AT LEAST THE LOWER PASSES. BUEHNER

&&

.HYDROLOGY...THE SKOKOMISH RIVER CRESTED THURSDAY AFTERNOON AND IT
FELL BELOW FLOOD STAGE FRIDAY MORNING. YET THE NEXT SURGE OF RAIN
SHOULD DRIVE THE RIVER BACK ABOVE FLOOD STAGE LATER SATURDAY. THE
FLOOD WARNING REMAINS IN PLACE.

THE INCOMING SERIES OF WET WEATHER SYSTEMS WILL BE QUITE
PROGRESSIVE. SO DESPITE THE PERIODS OF HEAVY RAINFALL...THERE WILL
BE BREAKS IN THE PRECIPITATION. IN ADDITION...SNOW LEVELS WILL TEND
TO BE RELATIVELY LOW - NOT SURGING ABOVE 7000 FT FOR INSTANCE.

NEVERTHELESS...RIVERS SHOULD HAVE GOOD RUNOFF...RUNNING RATHER FULL.
SO THEY BEAR WATCHING THIS WEEKEND AND INTO NEXT WEEK. THE ODDS ARE
NOT GOOD FOR ANY OTHER RIVERS EXCEEDING FLOOD STAGE...YET IT IS
POSSIBLE. BUEHNER

&&

.AVIATION...HIGH LEVEL CLOUDS WITH APPROACHING FRONT ARE PUSHING
INTO WESTERN WASHINGTON THIS EVENING. MAINLY VFR CEILINGS ARE
EXPECTED OVERNIGHT EXCEPT NEAR THE COAST WHERE SOME MVFR IN RAIN IS
EXPECTED. RAIN WILL REACH THE INTERIOR TERMINALS BY MID MORNING
SATURDAY. LOW LEVEL EASTERLY FLOW WILL INITIALLY KEEP THE CEILINGS
MOSTLY VFR UNTIL SATURDAY EVENING. LOW LEVEL WIND SHEAR IS LIKELY TO
BE AN ISSUE SATURDAY AFTERNOON AND SATURDAY NIGHT AS WINDS NEAR 5000
FEET COULD APPROACH 70 KNOTS BY 00Z SUNDAY.

KSEA...MOSTLY VFR CEILINGS EXPECTED OVERNIGHT AHEAD A STRONG
APPROACHING FRONT. RAIN SHOULD REACH THE TERMINAL 15Z-18Z. EASTERLY
WIND SHOULD KEEP CEILING ABOVE MVFR UNTIL AFTER 00Z SUNDAY. AS
MENTIONED ABOVE...WINDS ALOFT TO BECOME QUITE STRONG MIDDAY SATURDAY
THROUGH SATURDAY NIGHT. 27

&&

.MARINE...A SUB 980 MILLIBAR LOW CENTER WILL APPROACH HAIDA GWAII
LATE SATURDAY NIGHT. AN ASSOCIATED OCCLUDED FRONT WILL REACH THE
WASHINGTON COASTAL WATERS EARLY SUNDAY MORNING. EAST OR SOUTHEAST
GALES ARE EXPECTED ACROSS MOST OF THE INLAND WATERS WITH STORM FORCE
WINDS POSSIBLE COASTAL WATERS. A SECONDARY SURFACE LOW WILL SWING
ACROSS THE OFFSHORE WATERS SUNDAY NIGHT WITH ANOTHER STRONG FRONT
REACHING WASHINGTON WATERS ON MONDAY. THE ACTIVE PATTERN WILL
CONTINUE INTO THE MIDDLE OF NEXT WEEK. BIG WAVES OVER THE COASTAL
WATERS IN EXCESS OF 25 FEET MAY EVENTUALLY REQUIRE A HIGH SURF
WARNING FOR THE COAST ON SUNDAY AFTERNOON. 27

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING CASCADES.
     WIND ADVISORIES FOR THE COAST...NORTH INTERIOR AND PUGET SOUND
     FOOTHILLS.
PZ...STORM WARNING FOR THE COAST.
     GALE WARNING ENTIRE STRAIT...NORTHERN INLAND WATERS AND
      ADMIRALTY INLET.
     SMALL CRAFT ADVISORY PUGET SOUND.
     SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL MIDNIGHT PST SATURDAY
       NIGHT FOR GRAYS HARBOR BAR.

&&

WWW.WEATHER.GOV/SEATTLE/

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Special weather statement, Dec 4, 4:38 PM PST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
438 PM PST FRI DEC 4 2015

WAZ516-517-051245-
NORTH COAST-CENTRAL COAST-
438 PM PST FRI DEC 4 2015

...DANGEROUS HIGH SURF POSSIBLE AT THE COAST ON SUNDAY NIGHT...

WEST SWELL OF 21 TO 24 FEET AT 17 SECONDS MAY REACH THE COAST ON
SUNDAY NIGHT...GENERATING 30 TO 33 FT BREAKING WAVES IN THE SURF
ZONE ON SUNDAY NIGHT.

WAVES THIS BIG CAN BE UNPREDICTABLE AND DESTRUCTIVE. THEY CAN
QUICKLY RUN UP THE BEACH FASTER THAN A PERSON CAN RUN. WAVES MAY
WASH OVER JETTIES AND OTHER STRUCTURES WITH NO WARNING.
SIGNIFICANT BEACH EROSION IS POSSIBLE.

PLEASE CHECK BACK THIS WEEKEND FOR THE LATEST WAVE
PREDICITONS...AS WELL AS THE ISSUANCE OF ADVISORIES OR WARNINGS.
PLEASE RESPECT THE POWER OF THE WATER.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 9:23 AM PSTStorm WatchSEW17 hr
Dec 5, 10:18 AM PSTHigh Wind WarningSEWSan Juan9 hr
Dec 5, 3:15 PM PSTHigh Wind WatchSEWSan Juan13 hr
Dec 5, 3:21 PM PSTGale WarningSEW36 hr
Dec 5, 3:21 PM PSTSmall Craft AdvisorySEW25 hr
Dec 5, 3:27 PM PSTHigh Surf AdvisorySEW42 hr

Nearby

Winter Storm Warnings in Washington, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.